Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Correction


Journal: Bull. Amer. Math. Soc. 16 (1910), 386
DOI: https://doi.org/10.1090/S0002-9904-1910-01931-5
Original Article: Bull. Amer. Math. Soc., Volume 16, Number 3 (1909), 114--121
Original Article: Bull. Amer. Math. Soc., Volume 16, Number 5 (1910), 265--276
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1910-01931-5

American Mathematical Society